# SDR CALA2011111400730

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT CABIN FLOORBEAM AT STA 947.5 HAS HEAVY CORROSION AT LBL 48 AT AFT O/B LAV MOUNT.  TRIMMED OUT DAMAGED SECTION AND INSTALLED REPAIR REF SRM 53-70-51 REPAIR 5.
